Conformally invariant fully nonlinear elliptic equations and isolated singularities

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

We study properties of solutions with isolated singularities to general conformally invariant fully nonlinear elliptic equations of second order. The properties being studied include radial symmetry and monotonicity of solutions in the punctured Euclidean space and the asymptotic behavior of solutions in a punctured ball. Some results apply to more general situations including more general fully nonlinear elliptic equations of second order, and some have been used in a companion paper to establish comparison principles and Liouville type theorems for degenerate elliptic equations.

Original languageEnglish (US)
Pages (from-to)380-425
Number of pages46
JournalJournal of Functional Analysis
Volume233
Issue number2
DOIs
StatePublished - Apr 15 2006

All Science Journal Classification (ASJC) codes

  • Analysis

Keywords

  • Fully nonlinear elliptic equations
  • Isolated singularity

Fingerprint

Dive into the research topics of 'Conformally invariant fully nonlinear elliptic equations and isolated singularities'. Together they form a unique fingerprint.

Cite this